Jump to content
CrazyBoards.org

Can concerta lose its effect after a while?


Recommended Posts

I've been taking concerta for 6-7 years now, sitting at 63 mg. I've been feeling as if it's not working as good as it used. It honestly feels like I'm taking a placebo that has a small amount of caffeine in it. I don't focus as good anymore, I personally feel like it isn't working. I don't know whether I should tell my pdoc that I need the dosage upped or if I should go on a different medication... I fear having to start on a small dose with a new med. Has anybody else had a similar experience with it?

Link to comment
Share on other sites

I have a "poop-out" effect with many stimulants; where they loose their effect over time and I have to switch to another (I had this with Ritalin, Ritalin LA and Concerta). However I also tend to get this effect where I don't feel like my med is doing anything until I get off of it, and then I realize it was doing something. It just didn't giving me that "boost" (I tend to do that with Strattera mostly because I don't "feel it").

My suggestion is to tell your doctor what you said here, that you don't feel like it's working anymore - and see if he/she has suggestions on the next step.

But If you are not focusing at all, getting impulsive/making impulsive decisions, not able to concentrate on the task at hand, not able to organize, and taking the Concerta for 7 years AND on 63MG (which is a higher end dose of Concerta) then Id say it's time for a change.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...